# SDR DALA1200806303

- Difficulty date: January 5, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK UPPER SURFACE CORROSION BS 984. RBL 11. S=1.5"X2".   REPAIRED SEAT TRACK PER SRM 53-00-52 REPAIR 5 FIG 201.
